Jump to content
Sign in to follow this  
Diesel Micky Dolenz

2014-15 Television season

Recommended Posts

CBS has just announced the premiere dates for its 2014-15 television series (and a few summer 2014 series' finale dates).

THURSDAY, SEPT. 11
7:30 pm Thursday Night Football Pre-Game Show
8:25 pm Thursday Night Football (Pittsburgh @ Baltimore)

SUNDAY, SEPT. 21
7:00-8:00 PM 60 Minutes (47th Season Premiere)
8:00-9:00 PM MADAM SECRETARY (new)
9:00-10:00 PM The Good Wife (6th Season Premiere)

MONDAY, SEPT. 22
8:00-8:30 PM The Big Bang Theory (8th Season Premiere)
8:30-9:00 PM The Big Bang Theory (New Episode)
9:00-10:00 PM SCORPION (new)
10:00-11:00 PM Under the Dome (Season 2 finale)

TUESDAY, SEPT. 23
8:00-9:00 PM NCIS (12th Season Premiere)
9:00-10:00 PM NCIS: NEW ORLEANS (new)
10:00-11:00 PM Person of Interest (4th Season Premiere)

WEDNESDAY, SEPT. 24
8:00-9:00 PM Survivor (29th Edition Premiere)
9:00-11:00 PM Extant (Two-Hour Season Finale)

FRIDAY, SEPT. 26
8:00-9:00 PM The Amazing Race (25th Edition Premiere)
9:00-10:00 PM Hawaii Five-0 (5th Season Premiere)
10:00-11:00 PM Blue Bloods (5th Season Premiere)

SATURDAY, SEPT. 27
10:00-11:00 PM 48 Hours (27th Season Premiere)

SUNDAY, SEPT. 28
10:00-11:00 PM CSI (15th Season Premiere)

MONDAY, SEPT. 29
8:30-9:00 PM Mom (2nd Season Premiere)
10:00-11:00 PM NCIS: Los Angeles (6th Season Premiere)

WEDNESDAY, OCT. 1
9:00-10:00 PM Criminal Minds (10th Season Premiere)
10:00-11:00 PM STALKER (new)

MONDAY, OCT. 27
8:00-8:30 PM 2 Broke Girls (4th Season Premiere)

THURSDAY, OCT. 30
8:00-9:00 PM The Big Bang Theory (Regular Time Period Premiere)
8:30-9:00 PM The Millers (2nd Season Premiere)
9:00-9:30 PM Two and a Half Men (12th Season Premiere)
9:30-10:00 PM THE MCCARTHYS (new)
10:00-11:00 PM Elementary (3rd Season Premiere)

Share this post


Link to post
Share on other sites

I thought Two and a Half Men was cancelled. Wishful thinking on my part, I guess. :q:

Share this post


Link to post
Share on other sites

Just a few years ago I would get really excited about the new fall season. Last year and again this year it was really more of a chore to sift through the new shows looking for any that seemed interesting.

Also, The CW has announced its premiere dates (courtesy of Variety):

MONDAY, SEPTEMBER 29

8:00-10:00pm IHEARTRADIO FESTIVAL NIGHT ONE

TUESDAY, SEPTEMBER 30

8:00-10:00pm IHEARTRADIO FESTIVAL NIGHT TWO

WEDNESDAY, OCTOBER 1

8:00-9:00pm ARROW (Encore, “The Scientist” with Barry Allen)
9:00-10:00pm ARROW (Encore, “Three Ghosts” with Barry Allen)

THURSDAY, OCTOBER 2

8:00-9:00pm THE VAMPIRE DIARIES (Season Premiere)
9:00-10:00pm REIGN (Season Premiere)

MONDAY, OCTOBER 6

8:00-9:00pm THE ORIGINALS (Season Premiere)
9:00-10:00pm SUPERNATURAL (Retrospective Special)

TUESDAY, OCTOBER 7

8:00-9:00pm THE FLASH (Series Premiere)
9:00-10:00pm SUPERNATURAL (Season Premiere)

WEDNESDAY, OCTOBER 8

8:00-9:00pm ARROW (Season Premiere)
9:00-10:00pm THE FLASH (Premiere Encore)

MONDAY, OCTOBER 13

8:00-9:00pm THE ORIGINALS
9:00-10:00pm JANE THE VIRGIN (Series Premiere)

WEDNESDAY, OCTOBER 15

8:00-9:00pm ARROW
9:00-10:00pm THE FLASH (Episode Two Encore)

WEDNESDAY, OCTOBER 22

8:00-9:00pm ARROW
9:00-10:00pm THE 100 (Season Premiere)

Share this post


Link to post
Share on other sites

I'll probably check out The Flash. Arrow never interested me with it's darker, gritty take on the DCU, but even though they share the same universe, The Flash looks like it's taking a lighter approach. Otherwise, I don't see any reason to tune in to the CW, again.

Share this post


Link to post
Share on other sites

And here's Fox's premiere schedule:

Sunday, September 7th:
"Utopia"
Wednesday, September 10th:
"Hell's Kitchen"
Tuesday, September 16th:
"New Girl"
"The Mindy Project"
Wednesday, September 17th:
"Red Band Society"
Monday, September 22nd:
"Gotham"
"Sleepy Hollow"
Thursday, September 25th:
"Bones"
Sunday, September 28th:
"The Simpsons"
"Brooklyn 99"
"Family Guy"
Thursday, October 2nd:
"Gracepoint"
Sunday, October 5th:
"Bob's Burgers"
"Mulaney"
Friday, November 7th:
"Masterchef Junior"

Share this post


Link to post
Share on other sites

ABC's premiere dates:

Monday, September 15

"Dancing With the Stars"

Monday, September, 22

"Forever" (Special Sneak Preview)

Tuesday, September 23

"Marvel’s Agents of S.H.I.E.L.D."

Wednesday, September 24

"The Middle"

"The Goldbergs"

"Modern Family"

"Black-ish"

"Nashville"

Thursday, September 25

"Grey’s Anatomy"

"Scandal"

"How to Get Away With Murder"

Friday, September 26

"Shark Tank"

Sunday, September 28

"Once Upon a Time"

"Resurrection"

"Revenge"

Monday, September 29

"Castle"

Tuesday, September 30

"Selfie"

"Manhattan Love Story"

Friday, October 3

"Last Man Standing"

Sunday, October 5

"America’s Funniest Home Videos"

Friday, October 10

"Cristela"

And NBC's premiere dates (new shows marked with an *):

Thursday, Sept. 11
8-10 p.m. The Biggest Loser

Monday, Sept. 22
8-10 p.m. The Voice
10 p.m. The Blacklist

Tuesday, Sept. 23
8-10 p.m. The Voice
10 p.m. Chicago Fire

Wednesday, Sept. 24
8 p.m. The Mysteries of Laura*
9 p.m. Law & Order: SVU
10 p.m. Chicago P.D.

Thursday, Sept. 25
10 p.m. Parenthood

Friday, Sept. 26
9 p.m. Dateline NBC

Thursday, Oct. 2
9-9:30 p.m. Bad Judge*
9:30-10 p.m. A to Z*

Tuesday, Oct. 14
9-9:30 p.m. Marry Me*
9:30-10 p.m. About a Boy

Friday, Oct. 24
9 p.m. Grimm
10 p.m. Constantine*

Monday, Nov. 17
10 p.m. State of Affairs*

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×